# SDR FDEA201511283812

- Difficulty date: November 28, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 735 hours, 14,173 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE, THE TNK 1 QTY LO & FWD PUMP LO, ALERTS APPEARED.  PERFORMED PRECAUTIONARY  CROSS FEEDING TO ENG NR 1 TO PREVENT FLAME OUT ON  APPROACH.  R & R FQUIS PROBE 19 IAW AMM 28-41-01-4.  PERFORMED OPERATIONS CHECKED GOOD.
